# SDR USAA060036

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED AT BS 986.5 AND LBL 8 TO RBL 43.  REMOVED DAMAGE AND INSTALLED FABRICATED T CAP FROM LBL 6 THRU RBL 30  IAW SRM 53-60-01A, DEFECT SIZE: 6".
